# SDR AALA201909279011

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 17,922 hours, 2,292 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 410046545
- Part serial: 66604A1
- Condition: Blown
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY POWER ASSIST SYSTEM PRESSURE BOTTLE ON L2 DOOR BLOWN, REQUIRES REPLACEMENT. REMOVED AND REPLACED EPAS PRESSURE BOTTLE FOR THE L2 DOOR IAW AMM 52-11-22.
